# SDR AALA20120324008

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 72,427 hours, 11,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10G OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 10G EMERGENCY LIGHT.  OPS CHECK NORMAL.
